The Largest Normalized Laplacian Spectral Radius of Non-Bipartite Graphs

Ji Ming Guo, Jianxi Li, Wai Chee SHIU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we firstly consider how the normalized Laplacian spectral radius of a non-bipartite graph behaves by several graph operations. As applications of the result, the largest normalized Laplacian spectral radius of non-bipartite unicyclic graphs with fixed order and girth is determined. Moreover, the largest normalized Laplacian spectral radius among non-bipartite unicyclic graphs with fixed girth and order is also determined. The maximizer is the tadpole graph with the same (odd) girth.

Original languageEnglish
Pages (from-to)77-87
Number of pages11
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume39
DOIs
Publication statusPublished - 1 Jun 2016

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • Non-bipartite graph
  • Normalized Laplacian spectral radius
  • Unicyclic graph

Fingerprint

Dive into the research topics of 'The Largest Normalized Laplacian Spectral Radius of Non-Bipartite Graphs'. Together they form a unique fingerprint.

Cite this